# SDR SWIA200718659

- Difficulty date: September 7, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 25,211 hours, 37,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5720 - EXIT ROW EMERGENCY LIGHT ASSEMBLY IS BROKEN.  REPLACED EXIT SIGN ASSEMBLY, P/N 10-1301-15.
